On a mixed Littlewood conjecture in Diophantine approximation

Volume 128 / 2007

Yann Bugeaud, Michael Drmota, Bernard de Mathan Acta Arithmetica 128 (2007), 107-124 MSC: 11J04, 11J61. DOI: 10.4064/aa128-2-2

Authors

  • Yann BugeaudMathématiques
    Université Louis Pasteur
    7, rue René Descartes
    67084 Strasbourg Cedex, France
    e-mail
  • Michael DrmotaInstitut für Diskrete Mathematik
    und Geometrie
    TU Wien
    A-1040 Wien, Austria
    e-mail
  • Bernard de MathanInstitut de Mathématiques
    Université Bordeaux I
    351, cours de la Libération
    33405 Talence Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image